Allergan (Costa Rica) Style 120 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
120-400 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Swollen Lymph Nodes/Glands (4432); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional later reported "pain, swelling, lymphadenopathy and textured device".
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d.6b, g2, h6.